Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the remedy for vomiting with terrible diarrhoea post intake of Lisinopril ?

I have been vomiting , had terrible diarrhea , can not eat; all of these symptoms for two days now. My BP has been pretty high for the last month or so-I am a 32 year old man , with a very bad family history. My great-grandfather died around age 56 and so did his son (my grandfather- died at age 42). My father is 57 and had a heart stent put in almost 2 years ago. (Also, my father was diadnosed with Diabetes within the last 3 years and takes Metaformin HCL 500mg twice daily. He also takes bystolic 5mg tabs and Simvastin 40mg daily. On my mothers side, there is also history of Diabetes. I also have a history of alcohol & drug abuse. Today, I went to a walk-in clinic and my BP was 181 over 120something. They put me on Lisinopril 10 mg daily to start. They took 3 viles of blood. I was only there for about 45 minutes to an hour. BTW, my pulse right now is 145. Please help.
Asked On : Sat, 31 Mar 2012
Answers:  4 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
  User's Response
Hi,

It is quite likely that the gastric symptoms may be due to indigestion, because in a cardiac problem, although vomiting is seen in some cases, diarrhoea is not witnessed.
However, your BP is quite high and judging by your family history of both cardiac issues as well as diabetes, it is better that you regularly monitor yourself.
For starters, get a lipid profile done to rule out dyslipidaemia, and also a fasting and post-prandial blood sugar.
If you smoke, please stop it immediately. Start having raw flaxseeds. They are good for the heart as well as high cholesterol.
You could begin with Rauwolfia mother tincture, 20 drops twice daily to ease your blood pressure.

All the best!

dr.neharv@gmail.com
Answered: Sat, 31 Mar 2012
Dentist, Periodontics Dr. Arati C Koregol's  Response
Hello
Thanks for the concern
According to your family history you also may have tendency for diabetes. so the blood test has been done by the clinic doc, so collect your reports if the levels are high cosult your doc for treatment.
Your BP seems to be on on higher level so you have ben prascribed medication for control. your pulse is also on the higher side.check your pulse after relaxing as you seems to be more tensed about your blood reports and going to clinic. dont be stressed every thing is curable in this advanced world. If still your pulse is same then need to conult a cardiologist as high BP and high PULSE reate have direct impact on heart.
Lead a healthy life style.
Dont be stressed always.
have regular walk and exercises.
have a balanced diet.
Take care
Answered: Sat, 31 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see yes you are at high risk plus having bad family history.first you should avoid your all bad habit like drinking and drug abuse.you having high diastolic bp which again alarming symptoms.pus having dehydration which is also bad sign ends in dehydration and medical emergency.so you have to admitted in hospital and under obeservation of physician go for all blood test like CBC,RBS,LIPID PROFILE,KIDNEY PROFILE,LIVER PROFILE, as suggest your doc.
thanks
dr.dhara
Answered: Sat, 31 Mar 2012
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
Your pulse rate is which can be due to P.A.T. When your pulse/heart rate will be under control, B.P. will also decrease. You should consult a cardiologist at your earliest. Collect your blood reports from clinic also to know about blood sugar & other tests.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor